# SDR SIMA200123801

- Difficulty date: August 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1594
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3892 - CREW REPORTED SEVERAL FORWARD CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 43WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
